# SDR R61A201302240183

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 12,076 hours, 9,585 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R1 DOOR LEAKING AIR AND SQUEALING LOUDLY DURING FLIGHT.  AIRCRAFT HAD TROUBLE MAINTAINING NORMAL PRESSURE.  EMERGENCY WAS NOT DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED R1 DOOR AND FOUND DEBRIS IN SEAL.  MAINTENANCE CLEANED SEAL PER EMB AMM AND OPS CHECKED GOOD.
